Skip to content
My WebMD Sign In, Sign Up
Bursitis after Supartz?
avatar
imamess posted:
I finished my 5th Supartz injection about a month ago. In my left leg I had signs of bursitis (didn't know what it was then) just below my knee and it got much worse after the Supartz. After my last injection, I started to feel the bursitis like pain in the right leg. It is now extremely painful and no OTC can help. I have also tried Meloxicam and Tramidol (which my Primary Care doctor had given me for the arthritis before I had the Supartz (given by the rhemutologist) I've tried Voltarin on the spot also.

I am wondering if perhaps the supartz was injected in the wrong place? Is this possible?

I'm going to see my orthopedist this week and will ask him but wanted to be armed with some info first. (The rhemotologist did the Supartz, not the ortho)

Thanks for your help!
Reply
 
avatar
undefined responded:
Was anyone able to help you? I finished my 5th shot a week ago and just developed a bursitis on the medial part of my knee about 2 inches below the knee.


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Relief for Knee OA
Doing squats on a Total Gym (2 or 3 reps of 20) at an incline, taking Nopalea, whirlpool baths and a proactive attitude through prayer have ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.